Quick search
Go!

THREE EXTENSIONS OF ORLICZ-SOBOLEV SPACES TO METRIC MEASURE SPACES AND THEIR MUTUAL EMBEDDINGS


MARCELINA MOCANU
"Vasile Alecsandri" University of Bacău, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău,600115, Romania, email: mmocanu@ub.ro

Issue:

SSRSMI, Number 1, Volume XXI

Section:

Volume 21, Number 1

Abstract:

We study the mutual embeddings between three extensions of Orlicz-Sobolev

spaces to a metric measure space, the Orlicz-Sobolev spaces of Newtonian type, of Hajlasz type and of Cheeger type.

Keywords:

metric measure space, weak upper gradient, Orlicz-Sobolev space, continuous embedding.

Code [ID]:

SSRSMI201101V21S01A0013 [0003415]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu